Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Kearns Sayre Syndrome. Begin him on hormone injections? Is puberty difficulty?

Hello Dr. Grief, Thank you for taking the time to answer my question. My question is with regard to Kearns Sayre Syndrome and hormone injections . My son is 14yo, he has yet to start (or show signs of starting) puberty . However, this is very common with patients who have KSS. My sons Endocrinologist wants to begin him on hormone injections once a month. I have yet to agree to this. The reason being, (a) I have yet to find any research that proves this is beneficial to my son, (b) his doctor could not support nor refer me to any research that proves this is not going to put my sons disease into progression, (c) the only information that I have found concerning puberty and KSS is that puberty is a difficult period for patients with mitochondrial diseases due to the changes that occur. If you can give me any advice or refer me to a good resource concerning this topic I would truly appreciate it. Again, thank you for your time. Chrissy
Asked On : Mon, 17 Sep 2012
Answers:  0 Views:  38 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor